# SDR DALA1017529862

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 73,812 hours, 71,450 cycles
- Engine: Pwa JT8D217
- Engine time: 33,624 hours, 55,957 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 12K THE NUMBER 1 ENGINE ROLLED BACK SMOOTHLY AND FLAMED OUT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DTW LANDING WITHOUT INCIDENT.  ENGINE NR 1 INLET AND EXHAUST WERE INSPECTED WITH NO DAMAGE FOUND.  MAINTENANCE FOUND A FUEL LEAK AT THE P&D VALVE TO FUEL OIL COOLER TUBE AT THE P&D VALVE REDUCER.  MAINTENANCE REPLACED THE P&D VALVE AND SEALS.
